# SDR DALA2018030801473

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA AT FUEL ACCESS PLATES 520CB. CORROSION LEVEL 2, DUE TO EXCESSIVE DAMAGE BY CORROSION FUEL ACCESS PLATE 520CB WAS REPLACED AND VERIFIED PER IPC 57-23-01-01 ITEM 465J.
